# SDR ASAA2023091945224

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 3,739 hours, 1,082 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MCDU INOP. REL PER MEL 34-61-01E. AUTH BY SEAMC @ 2136Z. GROUNDED - YES. ACCOMPLISHED FMCS CDU KEYBOARD TEST & LAMP TEST. ALL TESTS PASS. REF AMM 34-61-01. THIS CLEARS MEL 34-61-01E. FLT CREW PLACARD REMOVED. SEAMC NOTIFIED.
